Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Suffering from alopecia. Taking zevit, finast and using hair 4 u lotion. No improvement. What to do?

Good morning sir, I am birendra singh 21 years old i am suffering from hair fall. And i also suffer front alopecia . so pls suggest them what i do. I am consult with hair specialist doctor he preffer me zevit capsule( biotin ) and finast and hair 4 u lotion(minoxdile) but the problem are same doesnot improve or regrowth my hair. so please tell me what i do...
Asked On : Thu, 22 Mar 2012
Answers:  2 Views:  289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
Dear birendra
Thanks for your query on healthcare magic
What you are talking about its androgenic alopecia also known ass male pattern baldness.The most common cause of this is genetics playing a role in most cases though not all.The hair start shedding from anterior aspects and start receding back.This may also include the crown or vertex of your scalp.
The medicines and supplements can help retain your existing hair and prevent further hair fall but they cannot regenerate new hair where the roots have shed off .the finasteride will help by opposing the action of testosterone on the hair to increase further Male pattern baldness and minoxidil causes vasodilation to increase blood supply to hair roots that are present.These drugs cannot bring in new hair where there are no roots.
That can only be replaced by procedure called hair Transplant.
Even the hair loss will be stopped only after 2till months of starting
These medicines .If you have any further queries kindly post again
God bless
Answered: Wed, 20 Jun 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi..dear birendra..,
Thanks for choosing HCM..,
Biotin tablets and Minoxidil lotion..,
are correct treatment for Hair growth..,
But it will take 2 to 3 months..,
Why U are worrying ...first U trust Ur doctor..,
So sincerely use these drugs..,
and take plenty of fresh vegetables and fruits.,
Answered: Tue, 19 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor